# SDR WX0A2021021973648

- Difficulty date: February 17, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 59,449 hours, 23,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 093286
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING EPSU SYS TEST 10WL,11WL,12WL AND 13WL FAILED TEST /REMOVED AND REPLACED EMERGENY BATTERY PACK 10WL,11WL,12WL AND 13WL W/REF TO AMM 33-51-38 PB 401 OPS CHECK NORMAL.
